# SDR 03093623

- Difficulty date: April 3, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION LT FWD EMERGENCY EXTERIOR LIGHT INOPERATIVE. MAINTENANCE PERSONNEL REMOVED AND REPLACED BULB TO LT FWD WING EMERGENCY EXTERIOR LIGHT.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURN TO SERVICE.
